# SDR KCSA202510071175

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N771CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32791
- Aircraft time: 67,957 hours, 12,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT SIGN LENS HOLDING BRACKET DAMAGED
